Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Numbness and tingling on the tongue, face, leg and arm on the left side. Greenish bruise on the left arm. What could be the reason?

I have dull numbness and tingling on my left side. My tongue , face, leg, arm , the entire left side. It has been going on for 3 years, and is constant. The other day my left arm got especially weak, tingly, and shaky. I looked down at my hand , and there was a rectangle about 2in by 3in on my hand that was a yellowish/green color. I went to urgent care, and he didn t know what it was. I should also note that I was diagnosed with a typical migraines when the symptoms started. I don t get any headaches, I just get the unilateral numbness and tingling. The Neuro doctor that I saw, said it should go away within a few weeks, or a couple months. It s been three years now, and with this extra symptom that I had happen the other day, I just want to know what s going on.
Asked On : Mon, 5 Nov 2012
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
Your symptoms of dull numbness, tingling on left side with migranous headaches and weakness suggests you are having hemiplegic type of migraine that occurs due to extensive spasm of blood vessels supplying the motor (muscle) part of the brain. Some people get vague smells, or severe nausea with photophobia as well.
I am not sure what the skin problem was as your description is inadequate, and may be unrelated.
I would suggest discussing with your Neurologist in detail on this type of migraine, and review your medications.
Answered: Mon, 5 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor